22. Contractibility results for certain spaces of Riemannian metrics on the disc (with Alessandro Carlotto), Math. Res. Lett. 28 (2021), 1033–1045.

21. Invariant metrics on negatively pinched complete Kähler manifolds (with Shing-Tung Yau),  J. Amer. Math. Soc. 33 (2020), 103–133.

20. Complete Kähler-Einstein metrics under certain holomorphic covering and examples (with Shing-Tung Yau), Ann. Inst. Fourier (Grenoble) 68 (2018) no. 7, 2901–2921.

19. Geometric inequalities and rigidity theorems on equatorial spheres (with Lan-Hsuan Huang), Comm. Anal. Geom. 25 (2017) no.1, 185–207.

18. A remark on our paper “Negative holomorphic curvature and positive canonical bundle”(with Shing-Tung Yau), Comm. Anal. Geom., 24 (2016) no. 4, 901–912.

17. Negative holomorphic curvature and positive canonical bundle (with Shing-Tung Yau), Invent. Math., 204 (2016), 595–604.

16. On the boundary behavior of Kähler-Einstein metrics on log canonical pairs (with Henri Guenancia), Math. Ann., 366 (2016), 101–120.

15. Form-type equations on Kähler manifolds of nonnegative orthogonal bisectional curvature (with Jixiang Fu and Zhizhang Wang), Calc. Var. Partial Differential Equations 52 (2015), 327–344.

14. The equality case of the Penrose inequality for asymptotic flat graphs (with Lan-Hsuan Huang), Trans. Amer. Math. Soc. 367 (2015), 31–47.

13. Hypersurfaces with nonnegative scalar curvature (with Lan-Hsuan Huang), J. Differential Geom. 95 (2013), 249–278.

12. An example of compact Kähler manifold with nonnegative quadratic bisectional curvature (with Qun Li and Fangyang Zheng), Proc. Amer. Math. Soc. 141 (2013), 2117–2126.

11. Semilinear equations, the gamma-k function, and generalized Gauduchon metrics (with Jixiang Fu and Zhizhang Wang), J. Eur. Math. Soc.(JEMS) 15 (2013), 659–680.

10. Picard number, holomorphic sectional curvature, and ampleness (with Pit-Mann Wong and Shing-Tung Yau), Proc. Amer. Math. Soc. 140 (2012), 621–626.

9. The existence of k-convex hypersurface with prescribed mean curvature (with Fei Han and Xi-Nan Ma), Calc. Var. Partial Differential Equations 42 (2011), 43–72.

8. Form-type Calabi-Yau equations (with Jixiang Fu and Zhizhang Wang), Math. Res. Lett. 17 (2010), 887–903.

7. Rigidity theorems on hemispheres in non-positive space forms (with Lan-Husan Huang), Comm. Anal. Geom. 18 (2010), 339–363.

6. A second order estimate for complex Hessian equations on a compact Kähler manifold (with Zuoliang Hou and Xi-Nan Ma), Math. Res. Lett. 17 (2010), 547–561.

5. A constant rank theorem for Hermitian k-convex solutions of complex Laplace equations (with Fei Han and Xi-Nan Ma), Methods Appl. Anal. 16 (2009), 263–290.

4. Good Kähler metric with prescribed singularitiesAsian J. Math. 13 (2009), 131–150.

3. A degenerate Monge-Ampère equation and the boundary classes of Kähler cones (with Shing-Tung Yau and Fangyang Zheng), Math. Res. Lett. 16 (2009), 365–374.

2. Kähler-Einstein metrics of negative Ricci curvature on general quasi-projective manifolds, Comm. Anal. Geom. 16 (2008), 395–435.

1. Higher canonical asymptotics of Kähler-Einstein metrics on quasi-projective manifolds, Comm. Anal. Geom. 14 (2006), 795–845.


  1. Some negatively curved complex geometry (with Shing-Tung Yau), to appear in Proceedings of the 8th International Congress of Chinese Mathematicians (ICCM).